Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some fixed point theorems for composites of acyclic maps


Authors: Sehie Park, S. P. Singh and Bruce Watson
Journal: Proc. Amer. Math. Soc. 121 (1994), 1151-1158
MSC: Primary 47H10; Secondary 47H19, 54C60, 54H25
MathSciNet review: 1189547
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain fixed point theorems for a new class of multifunctions containing compact composites of acyclic maps defined on a convex subset of a locally convex Hausdorff topological vector space. Our new results are applied to approximatively compact, convex sets or to Banach spaces with the Oshman property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 47H19, 54C60, 54H25

Retrieve articles in all journals with MSC: 47H10, 47H19, 54C60, 54H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1189547-8
PII: S 0002-9939(1994)1189547-8
Keywords: Acyclic map, approximatively compact, Kakutani factorizable multifunction, coincidence point
Article copyright: © Copyright 1994 American Mathematical Society